MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN928999
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that " the insertion needles bent (using four different sets from the same batch) during puncture of the right jugular vein.The fourth needle even broke.There were no serious complications for the patient." there was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2026-00056, 3006425876-2026-00057, 3006425876-2026-00058.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided three photos for analysis.The complaint of a broken needle cannula was able to be confirmed by the photo.The image shows an arrow raulerson syringe with the introducer needle attached.The cannula was broken towards the needle hub.Signs of use in the form of biological material were observed.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The customer report of a broken needle cannula was confirmed by visual inspection of the customer supplied photos.Based on the images and information from manufacturing, the root cause cannot be determined at this time.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " the insertion needles bent (using four different sets from the same batch) during puncture of the right jugular vein.The fourth needle even broke.There were no serious complications for the patient." there was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2026-00056, 3006425876-2026-00057, 3006425876-2026-00058, and 3006425876-2026-00059.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23988678
Report Number3006425876-2026-00059
Device Sequence Number17300881
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)251016(17)270925(10)71F25K0352(21)
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN928999
Device Catalogue NumberCS-25703-E
Device Lot Number71F25K0352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown